# SDR DL73K970080

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651630084
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 3-69482-12, SEVEN CRACKS WERE DISCOVERED ON THE FORWARD FACE OF THE FS 178 BULKHEAD WEB.  SEVEN INDEPENDENT CUTOUTS WERE REQUIRED TO REMOVE THE CRACKS.  REPAIRED PER DALA ER/A 304632-14.
